# SDR 07FDEA02982

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492914727700
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE IS CRACKED AT STA 449 LBL 28.5 REMOVED SEAT TRACK AT STA 449 LBL 28.5 IAW DC-10 SRM 51-31-01 VOL 2 PG 1-10.  FABRICATED IAW DC-10 SRM 53-70-00 PG 51 VOL 1.  INSTALLED SEAT TRACK AT STA 449LBL 28.5 IAW DC 10 SRM 51-51-01 VOL 2 PG 1-2 .
